MAUDE Adverse Event Report: SPECTRANETICS CORPORATION TURBO-ELITE LASER ATHERECTOMY CATHETER; CATHETER, PERIPHERAL, ATHERECTOMY

SPECTRANETICS CORPORATION TURBO-ELITE LASER ATHERECTOMY CATHETER; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number 410-154
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unintended Radiation Exposure (4565)
Date of Event 03/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A2-a6) patient information: not available from facility.B6/b7) patient information regarding relevant tests/laboratory data or medical history - not available from facility.H3) the turbo-elite was returned for evaluation.Visual inspection found a kink/breach/melting with broken fibers 33 mm from the distal tip, with light visible through the breach.Additionally, a wrinkle was present 34 mm from the distal tip; however, no breach was observed.H6) based on the device evaluation and investigation, the cause of the damaged catheter could not be established.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Event or Problem Description
A peripheral atherectomy procedure commenced to treat a lesion using a spectranetics turbo-elite laser atherectomy catheter.During preparation for use, the catheter was damaged, and laser light was projecting from the area.A new turbo-elite was used to complete the procedure, with no reported patient harm.This event is being reported for unintended radiation exposure, potential for harm.

Brand Name
TURBO-ELITE LASER ATHERECTOMY CATHETER
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
SPECTRANETICS CORPORATION
9965 federal drive
colorado springs CO 80921
Manufacturer (Section G)
SPECTRANETICS CORPORATION
9965 federal drive
colorado springs CO 80921
Manufacturer Contact
nicole worford
9965 federal drive
colorado springs, CO 80921
719447-2465
MDR Report Key24901858
Report Number3007284006-2026-00152
Device Sequence Number10012223
Product Code MCW
UDI-Device Identifier00813132024703
UDI-Public(01)00813132024703(17)280302(10)0303719099
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K250385
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number410-154
Device Catalogue Number410-154
Device Lot Number0303719099
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/08/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Initial Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/02/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PHILIPS LASER SYSTEM
Patient SexUnknown